CureZone   Log On   Join
Re: Severe stomachaches and rashes from Colostrum?
 
warthog Views: 23,309
Published: 13 years ago
 
This is a reply to # 1,083,195

Re: Severe stomachaches and rashes from Colostrum?


I'm no expert, but it doesn't sound like it's clearly "toxins." Something could be wrong. I'm pretty bad about trying 3 things at once. Sometimes it's easier to start with one change, see how that goes, then add another. I wouldn't blame all colostrum - I drank cow colostrum (fresh from the cow) for a week and had no weird reactions, just improvements. It could be this colostrum, this particular batch of colostrum...do you know about the conditions & feed of the animals producing it, or what else is in it?

" I've also been taking a new thyroid supplement for my sluggish thyroid and milk thistle but aside from that haven't changed anything else in my routine."

I would cut out these for now, then pick one of these three things to try again. There could even be a weird interaction between these things you're taking.

Sometimes we just need to go more slowly with these things. Smaller amounts, for example. Severe pain is not a good sign at all, so I would remove anything until the pain is eliminated. Above all, pay attention to what your body is telling you, not anyone on Curezone :)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.406 sec, (1)